Volume 18, Issue 2 (10-2023)                   IJMSI 2023, 18(2): 211-224 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sazeedeh R, Savoji F, Gholami G. Probability and Measurable Spaces on Modules Category. IJMSI 2023; 18 (2) :211-224
URL: http://ijmsi.ir/article-1-1676-en.html
In this paper we show that the category of measurable spaces is closed under coproducts in the category of sets. For an arbitrary ring R, we define measurable and probability right R-modules and we prove that the categories of these new objects are closed under kernels, cokernels and pushouts in the category of right R-modules. We also show that the category of measurable right R-modules is closed under coproducts and products in the category of right R-modules. We end this paper by giving some results about stochastically independence in the category of probability right R-modules.
Type of Study: Research paper | Subject: Special

1. A. B. Ghorbal, Fondements Algébriques des Probabilités Quantiques et Calcul Stochastique Sur L'espace de Fock Booléen, PhD thesis, Université Henri Poincaré-Nancy 1, 2001.
2. A. B. Ghorbal, M. Schürmann, On the Algebraic Foundations of Non-Commutative Probability Theory, Ernst-Moritz-Arndt-Univ., 1999.
3. B. Stenström, Rings of Quotients: An Introduction to Methods of Ring Theory, 217, Springer Science & Business Media, 2012.
4. N. Muraki, Classification of Universal Notions of Stochastic Independence. Surikaisekikenkyusho Kokyuroku, 1278, (2002), 123-129.
5. N. Muraki, The Five Independences as Quasi-Universal Products. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 5(1), (2002), 113-134. [DOI:10.1142/S0219025702000742]
6. S. Mac Lane, Categories for the Working Mathematician, 5, Springer Science & Business Media, 2013.
7. U. Franz, What is Stochastic Independence? In Non-Commutativity, InfiniteDimensionality and Probability at the Crossroads, World Scientific, 2002, 254-274. [DOI:10.1142/9789812705242_0008]

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb